American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Masayoshi Takeda. A tightness property of a symmetric Markov process and the uniform large deviation principle. Proc. Amer. Math. Soc. 141 (2013) 4371-4383.
Abstract, references, and article information   
View Article: PDF

[2] Carme Cascante and Joaquin M. Ortega. On a characterization of bilinear forms on the Dirichlet space. Proc. Amer. Math. Soc. 140 (2012) 2429-2440.
Abstract, references, and article information   
View Article: PDF

[3] Zhen-Qing Chen and Masatoshi Fukushima. A localization formula in Dirichlet form theory. Proc. Amer. Math. Soc. 140 (2012) 1815-1822. MR 2869166.
Abstract, references, and article information
View Article: PDF

[4] Gerardo R. Chacón. Carleson measures on Dirichlet-type spaces. Proc. Amer. Math. Soc. 139 (2011) 1605-1615. MR 2763750.
Abstract, references, and article information   
View Article: PDF

[5] Masayoshi Takeda. A formula on scattering length of positive smooth measures. Proc. Amer. Math. Soc. 138 (2010) 1491-1494. MR 2578543.
Abstract, references, and article information   
View Article: PDF

[6] Zhen-Qing Chen. On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009) 3497-3510. MR 2515419.
Abstract, references, and article information
View Article: PDF

[7] María J. Martín and Dragan Vukotic. Isometries of the Dirichlet space among the composition operators. Proc. Amer. Math. Soc. 134 (2006) 1701-1705. MR 2204282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kazuhiro Kuwae. Conservativeness of diffusion processes with drift. Proc. Amer. Math. Soc. 132 (2004) 2743-2751. MR 2054801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefano Bonaccorsi and Lorenzo Zambotti. Integration by parts on the Brownian Meander. Proc. Amer. Math. Soc. 132 (2004) 875-883. MR 2019968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daehong Kim, Masayoshi Takeda and Jiangang Ying. Some variational formulas on additive functionals of symmetric Markov chains. Proc. Amer. Math. Soc. 130 (2002) 2115-2123. MR 1896048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Stollmann. Smooth perturbations of regular Dirichlet forms . Proc. Amer. Math. Soc. 116 (1992) 747-752. MR 1107277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1